# SDR ASMF200601005

- Difficulty date: January 12, 2006
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737724
- Aircraft serial: 29363
- Aircraft time: 6,344 hours, 3,357 cycles
- Engine: Ge CFM56*
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 38007021
- Part serial: P6565
- Condition: Failed
- Part time: 6,344 hours, 3,357 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING ENGINES STARTING, LOW PNEUMATIC INDICATION PRESSURE IN THE APU.  THE ENGINES WERE STARTED WITH EXTERNAL PNEUMATIC PLANT IAW MM 49-50-00 AND THE FAULT CODE 495 031 00 WAS SHOWN.  AT MEX, THE FIM PROCEDURE WAS PERFORMED IAW FIM 49-55 TASK 807, TESTED CORRECT.
